# SDR FDEA201411253892

- Difficulty date: November 25, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 54,027 hours, 24,581 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N24011
- Condition: Dented
- Location: Te Flap
- Component: Flap, Boeing
- Component part number: 113N200329
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP UPPER SURFACE DENTED & POSSIBLY CRACKED.  COMPOSITE REPAIR CARRIED OUT IAW 57-53-01 FOR TRACKING OF REPAIR, SEE EA F-5750-T0313689.
